# SDR VNAA0601015

- Difficulty date: January 17, 2006
- Submitted: February 17, 2006
- Operation: Air carrier
- Aircraft: N708PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10160
- Aircraft time: 3,690 hours, 3,349 cycles
- Engine: Ge CF348C1
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Ground Damage
- Location: Rt Wing
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

WHILE PARKED AT THE GATE THE RIGHT WING TIP LEADING EDGE TRANSITION FAIRING AND OUTBOARD SLAT WERE HIT BY A VEHICLE.  THE FAIRING WAS DENTED AND THE SLAT WAS DENTED & CRACKED.  MAINTENANCE REMOVED AND REPLACED THE RIGHT WING TRANSITION FAIRING AND OUTBOARD SLAT WITH SERVICEABLE UNITS.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
